Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 10, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Feb 9, 2015, 2:49 PM EST. It took effect at Feb 9, 2015, 4:00 PM EST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2015, 2:49 PM EST (19:49 UTC)
- In effect from
- Feb 9, 2015, 4:00 PM EST
- Expired
- Feb 10, 2015, 10:00 PM EST
- In force
- 30 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
171 WHUS72 KKEY 091949 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 249 PM EST MON FEB 9 2015 GMZ031>035-042>044-052>055-072>075-100500- /O.NEW.KKEY.SC.Y.0010.150209T2100Z-150210T2100Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 249 PM EST MON FEB 9 2015 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR INCREASING WINDS ON ALL KEYS COASTAL WATERS. * WINDS AND WAVES...NORTHWEST TO NORTH WINDS WILL QUICKLY INCREASE TO NEAR 20 KNOTS TONIGHT...AND PERSIST THROUGH TUESDAY. SEAS AS HIGH AS 7 FEET CAN BE EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BWC
4 follow-up statements
821 WHUS72 KKEY 100319 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1019 PM EST MON FEB 9 2015 GMZ031>035-042>044-052>055-072>075-101030- /O.CON.KKEY.SC.Y.0010.000000T0000Z-150210T2100Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1019 PM EST MON FEB 9 2015 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...NORTHWEST TO NORTH WINDS WILL QUICKLY INCREASE TO NEAR 20 KNOTS AND GUSTY ACROSS ALL WATERS IN THE FLORIDA KEYS MARINE DISTRICT OVERNIGHT...EXCEPT INCREASING TO 20 TO 25 KNOTS AND GUSTY ACROSS THE FLORIDA STRAITS. THESE WINDS WILL PERSIST THROUGH TUESDAY. SEAS AS HIGH AS 9 FEET CAN BE EXPECTED IN WESTERN FLORIDA STRAITS...ESPECIALLY IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ DAF
772 WHUS72 KKEY 100903 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 403 AM EST TUE FEB 10 2015 GMZ031>035-042>044-052>055-072>075-101530- /O.EXT.KKEY.SC.Y.0010.000000T0000Z-150210T2200Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 403 AM EST TUE FEB 10 2015 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...NORTHWEST WINDS WILL BLOW 20 TO 25 KNOTS AND GUSTY ACROSS HAWK CHANNEL AND THE STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY. NORTHWEST WINDS WILL DIMINISH A FEW KNOTS ELSEWHERE. A LARGE AREA OF SEAS 5 TO 7 FEET WILL PERSIST OVER THE EXTREME SOUTHEASTERN GULF OF MEXICO AND STRAITS OF FLORIDA...WITH SEAS UP TO 8 FEET IN THE STRAITS NEAR THE CAY SAL BANK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
979 WHUS72 KKEY 101953 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 253 PM EST TUE FEB 10 2015 GMZ031>035-042>044-052>055-072>075-110300- /O.EXT.KKEY.SC.Y.0010.000000T0000Z-150211T0300Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 253 PM EST TUE FEB 10 2015 ...SMALL CRAFT ADVISORY IN EFFECT... EVENING... * WINDS AND WAVES...NORTHWEST WINDS NEAR 20 KNOTS AND GUSTY ON ALL KEYS WATERS THROUGH MIDNIGHT BEFORE DECREASING. SEAS OF 5 TO 7 FEET WILL CONTINUE OVERNIGHT WITH SEAS UP TO 8 FEET IN THE OUTER STRAITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
475 WHUS72 KKEY 110322 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1022 PM EST TUE FEB 10 2015 GMZ031>035-042>044-052>055-072>075-110430- /O.EXP.KKEY.SC.Y.0010.000000T0000Z-150211T0300Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1022 PM EST TUE FEB 10 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND SEAS HAVE LET DOWN $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 9, 2:48 PM EST, 1 minute earlier.
Area forecast discussion, Feb 9, 2:48 PM EST, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KEY WEST FL 248 PM EST MON FEB 9 2015 .DISCUSSION... .CURRENTLY... SCATTERED SHOWERS WITH SOME EMBEDDED THUNDERSTORMS MAINLY SOUTH CONTINUE TO CROSS THE KEYS AREA THIS AFTERNOON. A TROUGH IS MOVING ACROSS THE NORTHEAST GULF OF MEXICO AND BIG BEND OF NORTH FLORIDA. WINDS ARE OUT OF THE SOUTHEAST AND GUSTY IN AND AROUND THESE SHOWERS...AND NEAR 10 KNOTS OUTSIDE OF THESE AREAS. FROM SATELLITE WE SEE DRY AIR MOVING AROUND A WEAKENING SHORT WAVE OVER THE EASTERN GULF...WHILE THE BULK OF THE ENERGY IS ALREADY MOVING NORTHEAST ALONG THE TROUGH. .FORECAST... AS THE TROUGH MOVES THROUGH THE AREA TONIGHT...WINDS WILL FRESHEN QUICKLY AND SPREAD ACROSS THE ENTIRE KEYS BY MIDNIGHT. A SURFACE LOW WILL DEVELOP EAST OF THE CAROLINAS TONIGHT. UNLIKE THE PAST FEW SYSTEMS THIS ONE WILL MOVE FURTHER OUT TO SEA AND LIMIT THE EFFECTS ON THE NORTH EAST MEGAPLEX. WHILE THE TROUGH MOVES FURTHER OUT TO SEAS...A LARGE SCALE RIDGE WILL BUILD OVER THE CENTRAL PLAINS EARLY THURSDAY...SLIDING SOUTHEASTWARD AND ARRIVING OVER THE EASTERN GULF OF MEXICO SATURDAY MORNING. AS THE RIDGE ADVANCES ON THE GULF COAST THE PRESSURE GRADIENT WILL STRENGTHEN RESULTING IN FRESHENING WINDS THURSDAY EVENING THROUGH FRIDAY AFTERNOON. THEN AS THE RIDGE ARRIVES OVER THE EASTERN GULF WINDS WILL RELAX AGAIN SATURDAY MORNING. THE ONLY OTHER IDEA TO RELAY IS THAT THE WINDS WILL REMAIN MOSTLY OF CONTINENTAL ORIGINS WHICH WILL STARVE THE ENVIRONMENT OF NEEDED MOISTURE FOR ANY SIGNIFICANT RAIN CHANCES. THE COOLEST AIR OF THE YEAR SO FAR MAY ARRIVE THIS WEEKEND WITH LOWS DIPPING INTO THE MIDDLE 50S. && .MARINE... A FRONT WILL APPROACH THE KEYS LATE THIS AFTERNOON THROUGH THE OVERNIGHT PERIOD. WINDS WILL GRADUALLY INCREASE FROM NORTHWEST TO EAST AND A SMALL CRAFT ADVISORY WILL SPREAD FROM THE DRY TORTUGAS THIS EVENING...TO COVER THE ENTIRE KEYS AREA WATERS BY MIDNIGHT. WINDS WILL QUICKLY DECREASE TUESDAY NIGHT...WHICH WILL REPEAL THE ADVISORY BY EARLY WEDNESDAY MORNING. EXPECTING NORTH WINDS THROUGH SATURDAY WITH A LARGE AREA OF HIGH PRESSURE BUILDING OVER THE EASTERN UNITED STATES ON THURSDAY...INCREASING WINDS ACROSS SOUTH FLORIDA AND THE KEYS WITH THE POTENTIAL FOR ANOTHER ADVISORY THURSDAY THROUGH FRIDAY. && .AVIATION... VFR CEILINGS ARE EXPECTED TO PREVAIL AT THE KEY WEST AND MARATHON AIRPORTS INTO MID AFTERNOON...WITH BRIEF MVFR OR IFR CEILINGS/VISIBILITIES POSSIBLE AS SCATTERED SHOWERS AND A FEW THUNDERSTORMS MOVE NORTHEAST AND EAST THROUGH THE WATERS NEAR THE FLORIDA KEYS THROUGH EARLY EVENING. SOUTHEAST BREEZES HAVE HELD ON A LITTLE LONGER EARLY THIS AFTERNOON AND ARE EXPECTED TO QUICKLY VEER TO SOUTHWEST SOMETIME BETWEEN 20Z-22Z WITH GRADUAL INCREASE IN SPEEDS AND GUSTINESS. WINDS WILL BECOME NORTHWEST LATE TONIGHT WITH FREQUENT GUSTS NEAR OR A LITTLE OVER 20 KNOTS. && .CLIMATE... ON THIS DATE IN KEYS WEATHER HISTORY...IN 1995...THE DAILY RECORD LOW TEMPERATURE OF 48 DEGREES WAS RECORDED FOR FEBRUARY 9 IN KEY WEST. TEMPERATURE RECORDS FOR KEY WEST DATE BACK TO 1872. && .PRELIMINARY POINT TEMPS/POPS... KEY WEST 67 73 60 69 / 20 - - - MARATHON 66 73 59 69 / 20 - - - && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...NONE. && PUBLIC/MARINE.........BWC AVIATION/NOWCASTS.....RIZZO DATA COLLECTION.......PARKE VISIT US ON THE WEB AT WEATHER.GOV/KEY FOLLOW US ON FACEBOOK AND TWITTER AT... WWW.FACEBOOK.COM/NWSKEYWEST WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Feb 9, 6:00 AM EST, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 600 AM EST MON FEB 9 2015 FLZ076>078-GMZ031>035-042>044-052>055-072>075-101100- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 600 AM EST MON FEB 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE TODAY ACROSS THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. THE PRIMARY THUNDERSTORM HAZARDS WILL BE LIGHTNING AND LOCALLY GUSTY WINDS TOPPING 30 KNOTS. A SMALL CRAFT ADVISORY LIKELY WILL BE REQUIRED FOR ALL MARINE ZONES TONIGHT AS WEST TO NORTHWEST BREEZES FRESHEN AND SEAS BUILD ACROSS FLORIDA KEYS COASTAL WATERS...SOUTHWEST OF A DEVELOPING ATLANTIC GALE CENTER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY LIKELY WILL BE REQUIRED FOR ALL MARINE ZONES ON TUESDAY AND PERHAPS TUESDAY NIGHT AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KASPER
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 11:09 AM EST | Special Marine Warning | KEY | 66 min | |
| Feb 9, 12:16 PM EST | Special Marine Warning | KEY | 44 min | |
| Feb 9, 12:58 PM EST | Special Marine Warning | KEY | 62 min | |
| Feb 9, 6:35 PM EST | Special Marine Warning | KEY | 55 min | |
| Feb 9, 6:59 PM EST | Special Marine Warning | KEY | 46 min |
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.